MathSciNet Relay Station
MathSciNet bibliographic data
MR1501272 53A05
Graustein, W. C. Isometric $W$-surfaces. Trans. Amer. Math. Soc. 26 (1924), no. 2, 176–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement